JournalsggdVol. 1, No. 4pp. 613–622

Growth conditions in infinitely generated groups

  • Avinoam Mann

    The Hebrew University of Jerusalem, Israel
Growth conditions in infinitely generated groups cover
Download PDF

Abstract

We characterize groups in which each finitely generated subgroup has polynomial growth, under some uniformity conditions.

Cite this article

Avinoam Mann, Growth conditions in infinitely generated groups. Groups Geom. Dyn. 1 (2007), no. 4, pp. 613–622

DOI 10.4171/GGD/26